Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 103649, 12 pages
http://dx.doi.org/10.1155/2015/103649
Research Article

Modified Quasi-Steady State Model of DC System for Transient Stability Simulation under Asymmetric Faults

1State Key Laboratory of Electrical Insulation and Power Equipment, School of Electrical Engineering, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China
2China Electric Power Research Institute, Haidian District, Beijing 100085, China

Received 25 May 2015; Accepted 15 July 2015

Academic Editor: Xiaosong Hu

Copyright © 2015 Jun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Liu, Zhanhong Wei, Wanliang Fang, Chao Duan, Junxian Hou, and Zutao Xiang, “Modified Quasi-Steady State Model of DC System for Transient Stability Simulation under Asymmetric Faults,” Mathematical Problems in Engineering, vol. 2015, Article ID 103649, 12 pages, 2015. doi:10.1155/2015/103649